# SDR FDEA200905191757

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65184207
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER HINGE SKIN DOUBLER IS CRACKED.  REPAIRED L-1 DOOR LOWER HINGE SKIN IAW EO 7-5330-7-2345 PART 2.
